# SDR IPXA09155514

- Difficulty date: April 12, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A532797U700200
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FLOORBOARD DAMAGED BULK PIT FWD.  FABRICATED NEW PANEL.
